Quantiles, corners, and the extensive margin of trade

We develop a simple method for the estimation of quantile regressions for corner solutions data (i.e., fully observed non-negative data that have a mixed distribution with a mass-point at zero), focussing particular attention on the case where the domain of the variate of interest is bounded both fr...

Full description

Saved in:
Bibliographic details
Volume: 89
Main Author: Machado, José A.F
Santos Silva, J.M.C
Wei, Kehai
Format: Journal Article
Language: English
Zielgruppe: Trade
Academic
Place of publication: AMSTERDAM Elsevier B.V 01.10.2016
ELSEVIER
Elsevier Science Publishers
Elsevier
published in: European economic review Vol. 89; pp. 73 - 84
ORCID: 0000-0001-8009-3531
0000-0001-5583-3761
Data of publication: October 2016
ISSN: 0014-2921
1873-572X
EISSN: 1873-572X
Discipline: Economics
Subjects:
C21
F14
C29
C61
WTO
Online Access: available in Bonn?
Database: Web of Knowledge
Social Sciences Citation Index
Web of Science
Web of Science - Social Sciences Citation Index - 2016
CrossRef
Gale General OneFile (A&I only)
Academic OneFile (A&I only)
OpenAIRE (Open Access)
OpenAIRE
Database information Databases - DBIS